# SDR SABA980019

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 920
- Engine: Garrtt TPE33112UAR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778024
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SOP - FLT 5022 - ON FLIGHT FROM CLT TO ISO, THE RT ENGINE RPM DROPPED AND FUEL CAPTION LIGHT CAME ON.  AIRCREW COULD NOT REGAIN POWER, SO THE ENGINE WAS SHUT DOWN.  IN-FLIGHT EMERGENCY WAS DECLARED AND EMERGENCY PROCEDURES WERE USED.  AIRCRAFT DIVERTED AND LANDED AT SOP WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A BAD RIGHT FUEL CONTROL.  REMOVED AND REPLACED RIGHT FUEL CONTROL.  RIGGED, LEAK AND OPS CHECKED GOOD.  TEST FLIGHT C/W AND RETURNED TO SERVICE.  (X)
